# SDR 2007UALA04987

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 63,673 hours, 10,443 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ACMP DOES NOT COME ON LINE WHEN IN AUTO MODE AND EDP IS SWITCHED OFF.
